# SDR REXA2014102001057

- Difficulty date: October 19, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N306PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15306
- Aircraft time: 1,655 hours, 1,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRIP IN FRONT OF GALLEY CART B CAME UP IN FLIGHT.  SECURED EMER FLOOR STRIP IAW AMM 33-51-01.  NO OTHER DEFECTS NOTED AT THIS TIME.
